About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 140924, 10 pages
Research Article

Univalence Conditions Related to a General Integral Operator

1Department of Mathematics, Faculty of Science, “1 Decembrie 1918” University of Alba Iulia, Nicolae Iorga Street No. 11-13, 510009 Alba Iulia, Romania
2Department of Mathematics, Faculty of Mathematics and Computer Science, Transilvania University of Braşov, 500091 Braşov, Romania

Received 28 June 2012; Revised 29 October 2012; Accepted 31 October 2012

Academic Editor: Naseer Shahzad

Copyright © 2012 Nicoleta Breaz and Virgil Pescar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Pescar, “On an integral operator,” Bulletin of the Transilvania University of Braşov, Series 3, vol. 4(53), no. 2, pp. 63–71, 2011. View at Google Scholar
  2. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  3. V. Pescar and V. D. Breaz, The Univalence of Integral Operators, Monograph, Marin Drinov Academic Publishing House, Sofia, Bulgaria, 2008.
  4. D. Breaz, N. Breaz, and H. M. Srivastava, “An extension of the univalent condition for a family of integral operators,” Applied Mathematics Letters, vol. 22, no. 1, pp. 41–44, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. M. Srivastava, E. Deniz, and H. Orhan, “Some general univalence criteria for a family of integral operators,” Applied Mathematics and Computation, vol. 215, no. 10, pp. 3696–3701, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. D. Breaz and N. Breaz, “Two integral operators,” Studia Universitatis Babeş-Bolyai, Mathematica, vol. 47, no. 3, pp. 13–19, 2002. View at Google Scholar · View at Zentralblatt MATH
  7. D. Breaz, S. Owa, and N. Breaz, “A new integral univalent operator,” Acta Universitatis Apulensis, Mathematics, Informatics, no. 16, pp. 11–16, 2008. View at Google Scholar · View at Zentralblatt MATH
  8. N. N. Pascu, “An improvement of Becker's univalence criterion,” in Proceedings of the Commemorative Session: Simion Stoïlow (Braşov, 1987), pp. 43–48, University of Braşov, Braşov, Romania, 1987.
  9. O. Mayer, The Functions Theory of One Variable Complex, Bucuresti, Romania, 1981.
  10. P. L. Duren, Univalent Functions—A Series of Comprehensive Studies in Mathematics, vol. 259 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1983.
  11. P. T. Mocanu, T. Bulboacă, and G. Ş. Sălăgean, Teoria geometrică a funcţiilor univalente, Casa Cărţii de Ştiinţă, Cluj-Napoca, Romania, 2nd edition, 2006.